MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-23
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.The reported patient effects of myocardial infarction and thrombosis, are listed in the absorb gt1 instructions for use as known adverse events associated with the use of a coronary scaffold in native coronary arteries.It should be noted that the absorb gt1 instructions for use states: an unexpanded scaffold may be retracted into the guiding catheter one time only.An unexpanded scaffold should not be reintroduced into the artery once it has been pulled back into the guiding catheter.Subsequent movement in and out through the distal end of the guiding catheter should not be performed, as the scaffold may be damaged or dislodged during retraction back into the guiding catheter.The reported resistance during advancement and treatment appears to be related to the circumstances of the procedure; however, a conclusive cause for the reported patient effects could not be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified mid left circumflex artery.In (b)(6) 2017, the patient presented with a non st elevated myocardial infarction (nstemi).The vessel was confirmed with optical coherence tomography (oct) to be greater than 2.5mm.A thrombectomy device was used an pre-dilatation was performed with a 2.5 x 12 mm non-abbott balloon catheter to 16 atmospheres.A 3.0 x 23 mm absorb gt1 scaffold could not cross through the moderate calcium in the lcx.The device was removed and re-inserted through a guideliner and was implanted at 16 atmospheres.Post dilatation was performed with a 3.5 x 15 mm non-abbott nc balloon catheter inflated to 17 and 18 atmospheres and a 3.75 x 12 mm nc balloon catheter to 18 atmospheres.The residual stenosis was 0%.The scaffold was confirmed by oct to be fully apposed to the vessel wall.On 26 april 2017, the patient returned with a nstemi and in-scaffold thrombosis was confirmed with oct.A xience alpine stent was implanted to treat the thrombosis.It is unknown if the patient was compliant with dual antiplatelet therapy.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6582185
Report Number2024168-2017-04371
Device Sequence Number16353239
Product Code PNY
UDI-Device Identifier08717648213052
UDI-Public(01)08717648213052
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1235300-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age70 YR
Patient Weight94